Rigoli Marco

Full professor
SSD
MAT/03 - GEOMETRY
Competition sector
01/A2 - GEOMETRY AND ALGEBRA

Contacts

Workplace

Via Saldini, 50
20133 MILANO (MI)

Office phone number
02503 16123
University email address
Research

Publications

Publications
  • A splitting theorem for capillary graphs under Ricci lower bounds / G. Colombo, L. Mari, M. Rigoli. - In: JOURNAL OF FUNCTIONAL ANALYSIS. - ISSN 0022-1236. - 281:8(2021 Oct 15), pp. 109136.1-109136.50.
  • On the geometry of Einstein-type structures / A. Anselli, G. Colombo, M. Rigoli. - In: NONLINEAR ANALYSIS. - ISSN 0362-546X. - 204(2021 Mar), pp. 112198.1-112198.84.
  • Recent rigidity results for graphs with prescribed mean curvature / B. Bianchini, G. Colombo, M. Magliaro, L. Mari, P. Pucci, M. Rigoli. - In: MATHEMATICS IN ENGINEERING. - ISSN 2640-3501. - 3:5(2021), pp. 1-48.
  • Remarks on mean curvature flow solitons in warped products / G. Colombo, L. Mari, M. Rigoli. - In: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. SERIES S. - ISSN 1937-1632. - 13:7(2020 Jul), pp. 1957-1991.
  • Mean Curvature Flow Solitons in the Presence of Conformal Vector Fields / L.J. Alias, J.H. de Lira, M. Rigoli. - In: THE JOURNAL OF GEOMETRIC ANALYSIS. - ISSN 1050-6926. - 30:2(2020), pp. 1466-1529.